Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Stones in kidney, ureter. Advised to take torate syrup, has side effects, surgery needed?

Hi I have few stones in kidney(both) and lower ureter . I have been taking Silofast for past 10 days but that didn t help much and just moved stones few inches further. Now I am taking Flotral 10 mg as advised by the doctor. He has also said that I can take Toterate syrup to dissolve kidney stones if I can bear side effects like uneasyness and vomiting . Please give your suggestions about the medicine and whether I should for surgery or not. Stones are of size 4mm to 6mm. 5 stones in total. 4 in both the kidneys and 1 in ureter.
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response
Welcome to HCM and thanks for your query.
Kidney stones of this size requires plenty of oral fluids and reduction of red meat.
The ureteric stone, if not passed in 2 to 3 weeks of the mentioned treatment- needs removal.
You need to undergo scan every 6 months to check for the stone status.
Get well soon.
Answered: Mon, 19 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor